Hanf number of omitting type for simple first-order theories

Journal of Symbolic Logic 44 (3):319-324 (1979)
Let T be a complete countable first-order theory such that every ultrapower of a model of T is saturated. If T has a model omitting a type p in every cardinality $ then T has a model omitting p in every cardinality. There is also a related theorem, and an example showing the $\beth_\omega$ cannot be improved
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2273125
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history
Request removal from index
Download options
Our Archive

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 28,157
Through your library
References found in this work BETA

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles
On the Hanf Number of Souslin Logic.John P. Burgess - 1978 - Journal of Symbolic Logic 43 (3):568-571.
Proof Normalization Modulo.Gilles Dowek & Benjamin Werner - 2003 - Journal of Symbolic Logic 68 (4):1289-1316.
Omitting Types in Incomplete Theories.Enrique Casanovas & Rafel Farré - 1996 - Journal of Symbolic Logic 61 (1):236-245.
Hanf Numbers for Omitting Types Over Particular Theories.Julia F. Knight - 1976 - Journal of Symbolic Logic 41 (3):583-588.
Model Completions and Omitting Types.Terrence Millar - 1995 - Journal of Symbolic Logic 60 (2):654-672.
Models Without Indiscernibles.Fred G. Abramson & Leo A. Harrington - 1978 - Journal of Symbolic Logic 43 (3):572-600.

Monthly downloads

Added to index


Total downloads

194 ( #22,294 of 2,171,923 )

Recent downloads (6 months)

1 ( #326,615 of 2,171,923 )

How can I increase my downloads?

My notes
Sign in to use this feature

There  are no threads in this forum
Nothing in this forum yet.

Other forums